Journal article icon

Journal article

Calogero-Sutherland eigenfunctions with mixed boundary conditions and conformal field theory correlators

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/1751-8113/40/10/018

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Volume:
40
Issue:
10
Pages:
2509-2540
Publication date:
2007-03-09
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
URN:
uuid:1b01a6ac-ff21-41e0-9b24-902bd6b1ab8a
Source identifiers:
240775
Local pid:
pubs:240775

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP